MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG 1688 Camera Control Unit CCU; Laparoscope, General & Plastic Surgery

Stryker Endoscopy-San Jose PKG 1688 Camera Control Unit CCU; Laparoscope, General & Plastic Surgery
Catalog Number 1688010000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, the arthroscopic image was no longer displayed on the monitor.The arthroscopy camera system was restarted in an attempt to restore the image; however, only the arthroscopic image was not displayed.The procedure was changed from an arthroscopic technique to a semi-open technique, and the surgery was resumed.The surgery was completed.The surgery was interrupted for approximately 30 minutes due to a malfunction of the camera system.The event occurred while the patient was under general anesthesia.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG 1688 Camera Control Unit CCU
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50507656
Report Number0002936485-2026-00766
Device Sequence Number18499721
Product Code GCJ
UDI-Device Identifier07613327420081
UDI-Public07613327420081
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K240174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1688010000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown